Fixed Point Theorems and Ergodic Theorems for Nonlinear Mappings in Hilbert Spaces

Yao, Jen-Chih, Takahashi, Wataru . Taiwanese Journal of Mathematics 2011. 15 (2) :457-472

Locate this article in:

Bibtex

@article{CIS-483301,
  Author = {Yao, Jen-Chih and Takahashi, Wataru},
  Title = {Fixed Point Theorems and Ergodic Theorems for Nonlinear Mappings in Hilbert Spaces},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {15},
  Number = {2},
  Year = {2011},
  Pages = {457--472},
  Keywords = {}
}

Similar articles